# SDR AALA20100308TUL04

- Difficulty date: March 8, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FITTING UNDER SUBFLOOR G-2 GALLEY INBOARD AFT MOUNT CORRODED.  INSTALLED NEW FITTING PER SRM 51-30-05.
